MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE 2.75IN BNS; E-Z CLEAN BLADE 2.75 INCH BNS

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE 2.75IN BNS; E-Z CLEAN BLADE 2.75 INCH BNS
Model Number 0012ABN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: unknown; captured as awareness date.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Photo analysis: this is a photo analysis for a set of images submitted to ethicon endo surgery for evaluation.Images 1-3: the images provided by the account is of what appears to be an e-z clean blade 2.75in bns.The insulation appears to be detached from the electrode.It should be noted product failure is multifactorial.No conclusion could be reached as to how this issue occurred through photo analysis.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.Because the instrument was not returned our evaluation is limited.We value the opportunity to fully analyze the instrument upon its return.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: were unintended fragments generated and fell into the patient? no ¿ issue was found prior to use.If so, were they completely removed without additional procedures? na.Did the patient experience any adverse consequences due to this issue? if yes, please specify.No.No sample to return.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, that the cautery tip failed.

Brand Name
E-Z CLEAN BLADE 2.75IN BNS
Common Device Name
E-Z CLEAN BLADE 2.75 INCH BNS
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11222579
Report Number1721194-2021-00006
Device Sequence Number10932040
Product Code GEI
UDI-Device Identifier10614559103647
UDI-Public10614559103647
Combination Product (Y/N)N
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0012ABN
Device Catalogue Number0012ABN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1